# SDR AALA20110216DFW01

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 42,637 hours, 5,709 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D FORWARD AND AFT EMERGENCY LIGHTS ARE INOPERATIVE.  REPAIRED BROKEN WIRES ON CONNECTOR.  OPS CHECK NORMAL.
